Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 516093, 9 pages
http://dx.doi.org/10.1155/2013/516093
Research Article

Existence of Multiple Solutions for a -Kirchhoff Problem with Nonlinear Boundary Conditions

1Science and Information College, Qingdao Agricultural University, Qingdao 266109, China
2College of Science, Hohai University, Nanjing 210098, China

Received 12 April 2013; Accepted 7 July 2013

Academic Editors: H. Du and S. Momani

Copyright © 2013 Zonghu Xiu and Caisheng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper considers the existence of multiple solutions of the singular nonlocal elliptic problem , , = , on , where , . By the variational method on the Nehari manifold, we prove that the problem has at least two positive solutions when some conditions are satisfied.